What's new
Fantasy Football - Footballguys Forums

Welcome to Our Forums. Once you've registered and logged in, you're primed to talk football, among other topics, with the sharpest and most experienced fantasy players on the internet.

Be careful when buying your ED meds off the internet... (1 Viewer)

Tom Servo

Nittany Beavers
and most certainly don't exceed the "recommended dosage". Man has permanent red vision from taking ED meds.

According to recent entry in the journal Retinal Cases, researchers believe a 31-year-old man sustained irreversible vision problems caused by an erectile dysfunction drug. The patient, who has no history of eye ailments, began experiencing red-tinted vision shortly after he consumed sildenafil citrate—the active ingredient in popular erectile dysfunction medications. The man told doctors he had purchased the drug online and took it in liquid form. He also admitted to taking more than the recommended 50 mg dose, a decision that has been linked to his yearlong vision issues.

 
Last edited by a moderator:

culdeus

Have good
Your takeaway from a guy that took a bottle of ED drugs is "don't buy these from the internet"

 

D-Day

Footballguy
He must have taken the ED meds and not masturbated to completion, thus only having red vision versus complete blindness.   

 

ren hoek

Footballguy
I bought a bottle of chinese viagra many years ago and took the recommended dose.  My vision went a little red too.  That was the end of that.  

 

Socrates11

Footballguy
Red-tinted vision? Just think, if he'd just taken a bit more, he'd likely be able to shoot laser beams out of his eyes!

 

Users who are viewing this thread

Top